Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
198 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Weight gain after stopping vyvanse

Premium Questions

Dr. Shubham Mehta MD

my daughter has been on Vivanse for approx 18 months and has experienced a huge weight gain. I see some articles that say Vivanse causes weight loss , but also several articles mentioned weight... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)
Dr.    Alexander H. Sheppe MD

to gain a few pounds but at point where I don't want to gain anymore weight and it makes me anxious that I've gained so much weight already. I feel like unless I constantly watch what I... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Shubham Mehta MD

Does vyvanse cause weight gain? ... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)
Dr. Panagiotis Zografakis MD

I am taking 80mg of vyvanse and 50 mg of synthroid . I am also gaining weight like crazy. Is it possible it could be these two drugs interacting? Thank,you, XXXX ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr.    Alexander H. Sheppe MD

should i do? Please help. I would like to stop getting vyvanse illegally and actually have a proper .... But after seeing a specialist my doctor got me to go to a psychiatrist . After talking... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)

Public Forum Discussions

Dr. Vijay Niranjan MD

Is it common to gain a significant amount of weight after you stop taking vyvanse (and was taking it for several years)? My daughter gained 40 pounds over the last 6 months when... View answer

Answered by : Dr. Vijay Niranjan ( Psychiatrist)
Dr. Veera Raghava Rao Buddha. MD

t gain weight, due to the Vyvanse making me lose my appetite and eat much less. I try to force myself .... The vyvanse made me drop weight steadily over those few weeks. I *NEED* to... View answer

Answered by : Dr. Veera Raghava Rao Buddha. ( General & Family Physician)
Dr.    Imraan Hussain MD

Hello, Is it common to gain over 30 pounds in 4 months after abruptly stopping once daily 70 Mg of Vyvanse? I m a 46 year old man, I m 5 8 , and I now weigh 187 pounds. prior to abruptly... View answer

Answered by : Dr. Imraan Hussain ( Pediatrician)
Dr. AJEET SINGH MD

Hello I had a prescription for Vyvanse after being diagnosed with marked degree of ADHD approximately 2 years ago. When there was a lapse in my insurance I had to stop taking it for several months ... View answer

Answered by : Dr. AJEET SINGH ( General & Family Physician)
Dr.  Arup Majumdar MD

the potential weight gain. I am 5 7 and weigh 158 lbs. I weighed 185 when I first started taking Vyvanse, but have always been active or in the gym most of the time. Is there any way I can stop... View answer

Answered by : Dr. Arup Majumdar ( General & Family Physician)

Mobile Questions and Answers

Dr. Chakravarthy Mazumdar MD

Yes it is normal to have this taste after Vyvanse. It will go away.

Niraj Modi MD

Smoking is not good in any ways stop it. And talk to your doctor for details with medicine interaction. Hut thanks and take care.